Nonlinear Degenerate Anisotropic Elliptic Equations with Variable Exponents and L<sup>1</sup> Data
Year: 2020
Author: Hichem Khelifi, Fares Mokhtari
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 1 : pp. 1–16
Abstract
This paper is devoted to the study of a nonlinear anisotropic elliptic equation with degenerate coercivity, lower order term and L1 datum in appropriate anisotropic variable exponents Sobolev spaces. We obtain the existence of distributional solutions.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jpde.v33.n1.1
Journal of Partial Differential Equations, Vol. 33 (2020), Iss. 1 : pp. 1–16
Published online: 2020-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 16
Keywords: Sobolev spaces with variable exponents anisotropic equations elliptic equations L1 data.
Author Details
Hichem Khelifi Email
Fares Mokhtari Email
-
Anisotropic degenerate elliptic problem with a singular nonlinearity
Zouatini, Mohamed Amine
Khelifi, Hichem
Mokhtari, Fares
Advances in Operator Theory, Vol. 8 (2023), Iss. 1
https://doi.org/10.1007/s43036-022-00240-y [Citations: 4]